| Catalog Number |
11522558 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was leaking the following information was received by the initial reporter with the following verbatim fyi that we have had two instances now of tubing leaking.One was with chemo and one with ivf.Below is a picture of where it is leaking, the part of the tubing that goes in the pump.
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
It was reported by customer that they had two instances now of tubing leaking.One was with chemo and one with ivf.It is leaking at the part of the tubing that goes in the pump.One photo of an infusion set was submitted by the customer for quality investigation.Evaluation of the photo shows fluid leaking out of the silicone pumping tubing.The customer complaint of leakage is confirmed.Due to a physical sample not being provided, a root cause for the failure could not be determined.A device history record review for model 11522558 lot number 24039231 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
Material # 11522558, batch # 23085448, 24025573.It was reported by customer that they had two instances now of tubing leaking.One was with chemo and one with ivf.It is leaking at the part of the tubing that goes in the pump.Verbatim: i don¿t have all the information and i will get more, but i am out tomorrow so i wanted to send a quick fyi that we have had two instances now of tubing leaking.One was with chemo and one with ivf.Below is a picture of where it is leaking, the part of the tubing that goes in the pump.Additional information: 1.As advised the ivf tubing with hole was interoffice mailed to (b)(6) on 8/23.Will that be reaching to our plant? once my risk management department is done with the sample, i can certainly send it.Please send a label for me to do so.2.Kindly provide the valid lot number for # (10)2402557.This lot number seems to be invalid.Lot # (10)24025573.